# SDR 20001127AP003

- Difficulty date: August 2, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Part number: GA63893
- Condition: Cracked
- Location: Lt Mlg
- Part time: 12,619 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOTS PREFLIGHT, FOUND ON LEFT MAIN LANDING GEAR SWINGING LEVER SPACER BROKEN.  REMOVED AND REPLACED LEFT MLG SPACER AS PER JIC 32-11-00.  PERFORMED EXTENSION AND RETRACTION CHECK AND FOUND SATISFACTORY PER JIC 32-31-00, LEAK CHECKED AND FOUND SATISFACTORY.  (M)
